On the supremum of some random dirichlet polynomials

M. Lifshits, M. Weber

Research output

1 Citation (Scopus)


We study the average supremum of some random Dirichlet polynomials D N (t) = ∑ n=1 N ε n d(n)n -σ-it , where (εn ) is a sequence of independent Rademacher random variables, the weights d(n) satisfy some reasonable conditions and 0 ∼ σ ∼1/2. We use an approach based on methods of stochastic processes, in particular the metric entropy method developed in [8].

Original languageEnglish
Pages (from-to)41-64
Number of pages24
JournalActa Mathematica Hungarica
Issue number1-2
Publication statusPublished - 1 Apr 2009

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the supremum of some random dirichlet polynomials'. Together they form a unique fingerprint.

Cite this